# SDR MASA2021112400315

- Difficulty date: November 24, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 38,261 hours, 31,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FORWARD OVERWING EXTERIOR EMERGENCY LIGHT INOP. PLACED ON MEL.
